# SDR DALA2021051302703

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,409 hours, 40,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 REPLACE THE FLT DK EMERGENCY LIGHT/PASS OXY CONTROL PANEL DUE TO PREVIOUS REPORT OF FAULTY UNARMED LIGHT. CORRECTIVE ACTION: REPLACED EMERGY LIGHTS/ PASS. OXY CONTROL PANEL PER 757 MM 33-51. OPS CKD NML (1807016)
